# SDR DXTA2025060903814

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 1,425 hours, 1,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006780
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS STARTED FLASHING ENROUTE. CORRECTIVE ACTION: R/R #1 AND #2 EMER BATTERIES IAW PHENOM 300 AMM 33-52-01. OPS CHECK GOOD,
